# SDR UALA2010012900372

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 79,384 hours, 9,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 784465
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.  LOWER WALL ACROSS DOOR 4 RT.  SECURED CONNECTOR. OPS CK NORMAL.
